| Model Number |
B35200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burning Sensation (2146); Discomfort (2330); Alteration in Body Temperature (4568)
| Date of Event |
09/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that patient is currently in er with entire forehead feeling warm and soreness.Caller reports patient's implantable neurostimulator (ins) is implanted in right chest, patient indicated the ins pocket site also feels warm and sore up to the right neck.Caller reports patient fell about 2 weeks ago.Redirect caller to patient's healthcare provider (hcp).Provided answering service contact for a local manufacturer representative (rep).